# SDR 96FDEA00758

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68055
- Make and model: Doug DC-10-10F
- Aircraft serial: 47809
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: S4913802AS50408
- Condition: Frayed
- Location: Bs 1401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP BODY CABLE FRAYED (NR 93C) IN LT WHEEL WELL, ABOVE FLAP MECHANICAL CONTROL VALVE AND .0625 FLAP CABLE (NR 93C) WITH 7 STRANDS HAS 6 BROKEN STRANDS, BS APPROX 1401.  REPLACED WITH FABRICATED CABLE PER EA 8-2750-27938, INSTALLED AND RIGGED CABLE PER MM 27-50-00  SNRM NR 7043.
